# SDR AALA202406038294

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 13,201 hours, 3,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L JUMPSEAT FLASLIGHT DOES NOT GIVE RED BLINKING INDICATION. SEATED UNSECURED EMERGENCY FLASHLIGHT ONTO CRADLE AT 3L JUMP SEAT PER AMM 25-65-00.
